# SDR SWAA2021041457021

- Difficulty date: March 17, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE BETWEEN BS 747 TO BS 767 AT LEVEL STR 25 L AFT CARGO COMPARTMENT / REPAIRED SUPPORT ZEE LOC BETWEEN BS 727E+10' TO BS787+10' AT LEVEL STR25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 DWG N.146A7502 SHEET 27 REV.- AND DWG N. 146A7500 SHEET 157 REV.- REPAIRED DUE TO SUPPORT ZEE FOUND OUT LIMITS IAW SRM B737-700 53-00-53-1A-2 STEP 4A(1)(A)
